Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


needle stick-and nausea with PEPmeds
Feb 7, 2007

I had a needle stick from +HIV pt at work. Now taking Epivir,Retrovir and Crixivan meds with terrible nausea, stomach cramping and fatigue as side effects. Any suggestions as to how to relieve any of these side effects?Thanks

Response from Dr. Frascino

Hello,

Are you being followed by an HIV specialist? If not, I would suggest you contact one. We generally do not use the Epivir-Norvir-Crixivan combination for PEP (or routine HIV management) anymore due to side effects and toxicities. There are newer, better tolerated regimens available. An HIV specialist would be best qualified to optimize (and most likely change) your PEP regimen, manage any PEP-related side effects or toxicities and arrange for and interpret post-PEP HIV tests. Let me know if this approach doesn't work out for you.

Good luck.

Dr. Bob


Previous
You cant be cavalier... "Homophobic single father"
Next
your dear brother

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement